Hokkaido Mathematical Journal

Parametrices for pseudo-differential equations with double characteristics II

Kazuhiro YAMAMOTO

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 6, Number 2 (1977), 284-295.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758533

Digital Object Identifier
doi:10.14492/hokmj/1381758533

Mathematical Reviews number (MathSciNet)
MR470537

Zentralblatt MATH identifier
0375.35055

Citation

YAMAMOTO, Kazuhiro. Parametrices for pseudo-differential equations with double characteristics II. Hokkaido Math. J. 6 (1977), no. 2, 284--295. doi:10.14492/hokmj/1381758533. https://projecteuclid.org/euclid.hokmj/1381758533


Export citation